I started TRT 1th of june, after two baseline tests showing T around 300. My protocol was in the beginning 1 pump of Testavan gel (injections isnt an option really where I live) every day. After 4 weeks we did bloodwork it came back in at 390, and the dosage was upped to 2 pumps. Last bloodwork in september shows 23 ng/dl (range 6-24) So im now at the high end according to my doc. 23ng/dl = 660 nmol/L., (Yeah thats the max in the range in my country)
ve had some anxiety all my adult life (beeing 37 years old now), but SSRIs have mostly kept it away, and the last 12-18 months ive not been on ssri`s.
I noticed within days when I started TRT, that my panic attacks where back. I read that hormones takes a while to balance, so Ive just continued with my protocol. After the dose was doubled, it didnt to much difference. And now ive been on that dose for soon 3 months.
The last weeks the general anxiety feeling is allmost allways there, and I have daily panic attacks. Im not sure if that can all be related to TRT or not. But nothing else has changed really.
Ive lost alot of belly fat (30lbs +), and generally feel in better shape. I have also gotten motivated to eat healthier, and I have stayed away from snacks, fast food, and keep the alcohol consumption to every other weekend at the most.
So now im debating what my options are… Should i quit trt cold turkey for a while? Should I start with the ssri again? (They kill my sex life, weak boners, and no finnish)
So you quit SSRI’s because of low libido, etc.? (typical PSSD symptoms btw)
Did your libido come back after you quit SSRI’s or did it come back after you went on TRT?
I quit the ssri both because of Ed, and problems with lasting for hours before I could finish. And also because it was working so good regarding my mental health, I was without symptoms for long time. I never had low libido though.
I didn’t know pssd was a term. But those issues I had didn’t go away when stopping ssri. The ability to ejaculate was always to manage by skipping ssri meds a day or two. So this is ok again, but for ED I still have to take taldafil, 5mg a day, to be able to have satisfying erections
Antidepressants can lower testosterone, that’s probably why some issues didn’t go away after stopping the ADs.
Now you’re on TRT and having issues because you’re not on your prescribed treatment for anxiety.
If the reason for anxiety are as a result of the low testosterone, then it will be completely eliminated on TRT.
The anxiety, stress can cause ED.
Then again so can the treatment that treats the anxiety.
Yeah… It’s a battle you can not win I guess.
Was wondering if my T around 650 is still to low though… And E2 I have no idea about, as that is a test the doctor won’t run.
So I can go back to the Ads, and continue with the problems in the bedroom…
Or quit trt, as the last year withouth AD and before Trt was pretty good, except the low T symptoms, and the other risks that follows living with low T.
You know poor lifestyle can lead to ED, obesity and lack of exercise. I haven’t heard you talk about eating healthy or going to the gym.
You can’t just rely on TRT and medications to fix all your problems. TRT will work better when exercising and especially lifting weights.
You’re libido could be better on the SSRI TRT combo there’s only one way to find out. HCG can help with sensitivity down there too. Good luck.